Allergic contact dermatitis from transdermal estradiol and systemic contact dermatitis from oral estradiol. A case report.
Аннотация
BACKGROUND
About 20% of patients using transdermal estradiol complain of adverse local side effects.
CASE: A 47-year-old, postmenopausal woman developed eczematous lesions at the sites of application of a estradiol therapeutic transdermal system and successively at the sites of application of a gel containing estradiol. Due to the topical intolerance, the therapy was switched to oral estrogen, which caused a systemic pruritic rash. Positive patch tests with estradiol led to the diagnosis of type IV allergic dermatitis due to transdermal estradiol and to a gel containing estradiol. Systemic contact dermatitis due to oral estradiol was also diagnosed.
CONCLUSION
Even though allergic contact dermatitis from estradiol is extremely rare, local side effects from estradiol systems must be kept in mind and correctly diagnosed. Patch tests allow identification of the causative agent. In the case of primary sensitization to topical estradiol, oral estrogens must be prescribed cautiously to avoid systemic reactions.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.